# SDR S2YA05081

- Difficulty date: December 14, 2005
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N358SK
- Make and model: Dorner DO328300
- Aircraft serial: 3188
- Engine: Pwa PW306B
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Alternator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, THE CREW RECEIVED RT LAT FAIL.  THE CREW BY REQUEST OF MX PERFORMED AN AIR-TURN-BACK.  MX INSPECTED THE RT ALTERNATOR SYSTEM AND FOUND A WIRE HAD CHAFED ON THE COWL DOOR FORWARD ROD BRACKET IAW A SPR MX REPAIRED THE WIRE AND RETURNED THE AC TO SERVICE.  (K)
